# SDR 95ZZZX5981

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2008K
- Make and model: Beech 76
- Aircraft serial: ME72
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1053840023
- Condition: Rod Broke
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MLG ACTUATOR ROD BROKE AT THE THREADED END DURING GEAR RETRACTION.  THE GEAR FREE-FELL AND LOCKED IN THE DOWN POSITION.  THE GEAR WAS MOVED UP AND DOWN BY HAND AND NO BINDING OR LOOSENESS WAS FOUND.  NEW ACTUATOR WAS INSTALLED AND THE LANDING GEAR WAS OPERATED SEVERAL TIMES WITHOUT ANY PROBLEMS.  WHY THE PART BROKE IS UNCLEAR, BUT IT APPEARS TO HAVE BENT BEFORE IT BROKE.
